Siberian Mathematical Journal

, Volume 60, Issue 3, pp 472–489 | Cite as

Multianisotropic Integral Operators Defined by Regular Equations

  • G. A. KarapetyanEmail author
  • H. A. PetrosyanEmail author


The article continues the authors’ previous research, where they are proved the well-posed solvability of regular equations in ℝn and the Dirichlet problem in \(\mathbb{R}_+^n\). We define a scale of weighted spaces in which the regular operators are correctly solvable. Approximate solutions to the corresponding Dirichlet problem are constructed with the use of integral operators.


well-posed solvability multianisotropic kernel regular operator integral representation of functions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Agmon S., Douglis A., and Nirenberg L., Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations [Russian translation], Izdat. Inostr. Lit., Moscow (1963).zbMATHGoogle Scholar
  2. 2.
    Matsuzawa T., “On quasi-elliptic boundary problems,” Trans. Amer. Math. Soc., vol. 133, no. 1, 241–265 (1968).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Cavallucci A., “Sulle proprieta differenziali delle soluzioni delle equazioni quasi-ellittiche,” Ann. Mat. Pura Appl., vol. 67, no. 1, 143–168 (1969).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Arkeryd L., “On L p estimates for quasi-elliptic boundary problems,” Math. Scand., vol. 24, no. 1, 141–144 (1969).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Parenty C., “Valutazioni a priori e regolarita per soluzioni di equazioni quasi-ellittiche,” Rend. Semin. Mat. Univ. Padova, vol. 45, 1–70 (1971).MathSciNetGoogle Scholar
  6. 6.
    Pavlov A. L., “On general boundary value problems for differential equations with constant coefficients in a half-space,” Math. USSR-Sb., vol. 32, no. 3, 313–334 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Uspenskii S. V., Demidenko G. V., and Perepelkin V. G., Embedding Theorems and Applications to Differential Equations [Russian], Nauka, Novosibirsk (1984).Google Scholar
  8. 8.
    Karapetyan G. A., “Solution of semielliptic equations in a half-space,” Trudy Mat. Inst. Steklov., vol. 170, 119–138 (1984).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Davtyan A. A., “Anisotropic potentials, their inversion, and some applications,” Soviet Math. Dokl., vol. 32, no. 3, 717–721 (1985).MathSciNetzbMATHGoogle Scholar
  10. 10.
    Demidenko G. V., “On solvability conditions for mixed problems of a class of Sobolev-type equations,” in: Boundary Value Problems for Partial Differential Equations [Russian], Inst. Mat. SO RAN SSSR, Novosibirsk, 1984, 23–54.Google Scholar
  11. 11.
    Demidenko G. V., “Correct solvability of boundary-value problems in a halfspace for quasielliptic equations,” Sib. Math. J., vol. 29, no. 4, 555–567 (1988).CrossRefzbMATHGoogle Scholar
  12. 12.
    Demidenko G. V., Integral operators determined by quasielliptic equations. I, Sib. Math. J., vol. 34, no. 6, 1044–1058 (1993).CrossRefzbMATHGoogle Scholar
  13. 13.
    Demidenko G. V., Integral operators determined by quasielliptic equations. II, Sib. Math. J., vol. 35, no. 1, 37–61 (1994).CrossRefzbMATHGoogle Scholar
  14. 14.
    Karapetyan G. A. and Petrosyan H. A., “On solvability of regular hypoelliptic equations in ℝn,” J. Contemp. Math. Anal., vol. 53, no. 4, 187–200 (2018).MathSciNetzbMATHGoogle Scholar
  15. 15.
    Karapetyan G. A. and Petrosyan H. A., “Correct solvability of the Dirichlet problem in the half-space for regular equations,” Izv. Nats. Akad. Nauk Armenii Mat., vol. 54, no. 4 (2019).Google Scholar
  16. 16.
    Karapetyan G. A., “Integral representation of functions and embedding theorems for multianisotropic spaces for the three-dimensional case,” Eurasian Math. J., vol. 7, no. 4, 19–39 (2016).MathSciNetGoogle Scholar
  17. 17.
    Karapetyan G. A., “Integral representation and embedding theorems for n-dimensional multianisotropic spaces with one anisotropic vertex,” Sib. Math. J., vol. 58, no. 3, 445–460 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Karapetyan G. A. and Arakelyan M. K., “Embedding theorems for general multianisotropic spaces,” Math. Notes, vol. 104, no. 3, 417–430 (2018).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Russian-Armenian UniversityYerevanArmenia

Personalised recommendations